# SDR ASAA2015082212968

- Difficulty date: August 22, 2015
- Submitted: August 24, 2015
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 30,913 hours, 9,255 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON CDU LEGS PAGE, SPEEDS AND ALTITUDES WOULD NOT POPULATE.  ACFT GROUNDED.  PERFORMED BITE OF BOTH FMC'S REF FIM 34-61, TASK 801, NO FAULTS.  CYCLED ACFT POWER AND CREW REPROGRAMMED FMC'S, SPEED AND ALTITUDES POPULATED.  PERFORMED OPS CKS OF NR 1 AND NR 2 FMC'S REF AMM 34-61-00.  ALL OPS NORMAL WITH NO FAULTS.  ALL GROUND FUNCTIONAL TESTS PASS OK FOR ETOPS SERVICES.  NO HISTORY 30 DAYS.
